Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 2003

Volume 24, Issue 1

Pages 1–126

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Maximum likelihood estimation in space time bilinear models (pages 25–44)

      YUQING DAI and L. BILLARD

      Version of Record online: 21 FEB 2003 | DOI: 10.1111/1467-9892.00291

    2. Testing for serial dependence in time series models of counts (pages 65–84)

      Robert C. Jung and A. R. Tremayne

      Version of Record online: 21 FEB 2003 | DOI: 10.1111/1467-9892.00293

SEARCH

SEARCH BY CITATION